Existence results for quasilinear elliptic equations with multivalued nonlinear terms

Mitsuharu Otani, Vasile Staicu

    Research output: Contribution to journalArticle

    2 Citations (Scopus)

    Abstract

    In this paper we study the existence of solutions (Formuala presented) with Apu G (Formuala presented) for the Dirichlet problem where (Formuala presented) is a bounded open set with boundary (Formuala presented) stands for the p—Laplace differential operator, (Formuala presented) denotes the subdifferential (in the sense of convex analysis) of a proper convex and lower semicontinuous function (Formuala presented) and (Formuala presented) is a multivalued map. We prove two existence results: the first one deals with the case where the multivalued map (Formuala presented) is upper semicontinuous with closed convex values and the second one deals with the case when (Formuala presented) is lower semicontinuous with closed (not necessarily convex) values.

    Original languageEnglish
    Pages (from-to)859-877
    Number of pages19
    JournalSet-Valued and Variational Analysis
    Volume22
    Issue number4
    DOIs
    Publication statusPublished - 2014

    Keywords

    • Multivalued perturbations
    • Quasilinear elliptic equations
    • Strong solutions
    • Subdifferential operator

    ASJC Scopus subject areas

    • Analysis
    • Applied Mathematics
    • Geometry and Topology
    • Numerical Analysis
    • Statistics and Probability

    Fingerprint Dive into the research topics of 'Existence results for quasilinear elliptic equations with multivalued nonlinear terms'. Together they form a unique fingerprint.

  • Cite this